- -

A Jacobi-Davidson type method with a correction equation tailored for integral operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Jacobi-Davidson type method with a correction equation tailored for integral operators

Show full item record

Vasconcelos, PB.; D'almeida, FD.; Román Moltó, JE. (2013). A Jacobi-Davidson type method with a correction equation tailored for integral operators. Numerical Algorithms. 64(1):85-103. doi:10.1007/s11075-012-9656-9

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40163

Files in this item

Item Metadata

Title: A Jacobi-Davidson type method with a correction equation tailored for integral operators
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Issued date:
Abstract:
We propose two iterative numerical methods for eigenvalue computations of large dimensional problems arising from finite approximations of integral operators, and describe their parallel implementation. A matrix representation ...[+]
Subjects: Integral operators , Krylov subspace methods , Parallel computing , Eigenvalue problems , Jacobi–Davidson approximation
Copyrigths: Reserva de todos los derechos
Source:
Numerical Algorithms. (issn: 1017-1398 )
DOI: 10.1007/s11075-012-9656-9
Publisher:
Springer Verlag (Germany)
Publisher version: http://link.springer.com/article/10.1007%2Fs11075-012-9656-9
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s11075-012-9656-9
Thanks:
This work was partially supported by European Regional Development Fund through COMPETE, FCT-Fundacao para a Ciencia e a Tecnologia through CMUP-Centro de Matematica da Universidade do Porto and Spanish Ministerio de Ciencia ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record